# SDR ASAA2013122212214

- Difficulty date: December 22, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 20,049 hours, 6,213 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAND VERIFY TEST FAILED 60.35 FCC-A ELEV POS SEN-1 MESSAGE 22-11125.  ACFT GROUNDED.
